Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 1, NWS Jackson, MS

January 2, 20174 parishes in Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jan 2, 2017, 2:22 AM CST for 4 parishes in Louisiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2017, 2:22 AM CST (08:22 UTC)
Expired
Jan 2, 2017, 2:37 AM CST
In force
15 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA, Tensas Parish, LA

The radar

The Ft Polk radar (KPOE), 133 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 161 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
161 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

953 
WUUS54 KJAN 020822
SVRJAN
LAC025-029-041-107-020900-
/O.NEW.KJAN.SV.W.0001.170102T0822Z-170102T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
222 AM CST MON JAN 2 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Concordia Parish in northeastern Louisiana...
  Northeastern Catahoula Parish in northeastern Louisiana...
  Southwestern Franklin Parish in northeastern Louisiana...
  Southwestern Tensas Parish in northeastern Louisiana...

* Until 300 AM CST

* At 220 AM CST, a severe thunderstorm was located over Wildsville,
  or 13 miles north of Monterey, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Wallace Ridge around 225 AM CST. 

Other locations impacted by this severe thunderstorm include Sicily
Island and Harrisonburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3152 9173 3160 9192 3201 9185 3185 9141
TIME...MOT...LOC 0820Z 204DEG 35KT 3164 9179 

HAIL...1.00IN
WIND...60MPH
 
$$

17
1 follow-up statement
332 
WWUS54 KJAN 020837
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
237 AM CST MON JAN 2 2017

LAC025-029-041-107-020846-
/O.CAN.KJAN.SV.W.0001.000000T0000Z-170102T0900Z/
Concordia LA-Catahoula LA-Franklin LA-Tensas LA-
237 AM CST MON JAN 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CONCORDIA...
NORTHEASTERN CATAHOULA...SOUTHWESTERN FRANKLIN AND SOUTHWESTERN
TENSAS PARISHES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3152 9173 3160 9192 3201 9185 3185 9141
TIME...MOT...LOC 0833Z 204DEG 35KT 3179 9171 

$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 1, 11:24 PM CST, 2 hours 58 minutes earlier.

Area forecast discussion, Jan 1, 11:24 PM CST, 2 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1124 PM CST Sun Jan 1 2017

...FOG TONIGHT WITH SEVERE WEATHER AND HEAVY RAIN EXPECTED MONDAY...

.UPDATE...
Updated for 06Z aviation discussion

&&

.AVIATION...
06Z TAF discussion:
Currently getting some reports of dense fog in the advisory area
including KGLH and KGTR. Fog could be dense at times with mainly
LIFR conditions across GLH/GWO/CBM/GTR. Further south sites will have
less periods of LIFR, although that will still be possible overnight
into tomorrow morning. Otherwise, showers have moved out of our
southeast Mississippi counties at this time. The showers will move
back into the west on early tomorrow. For Monday expect some minor
improvements by late morning through midday with more locations at
least getting to MVFR. However, intense thunderstorms are possible in
the afternoon through early evening in all areas and this will, of
course, be an additional aviation hazard./17/

&&

.DISCUSSION...
A very moist and stagnant air mass north of a stalled boundary
running roughly west to east near the Interstate Twenty corridor is
setting the stage for more fog production tonight. South of this
boundary there may still be some fog although potential for dense fog
development there is much more uncertain as more showers and storms
coming up from the south late tonight will also not be terribly
conducive for dense fog.

A dense fog advisory has been issued to match up with the current
observed thick fog coverage and with the expectation that dense fog
situation will likely only worsen in these areas until very late
tonight. By late tonight the current stalled boundary will begin
quickly returning north as a warm front and should start mixing up
the foggy boundary layer from south to north. Therefore, although the
dense fog advisory is set to expire at 8 am tomorrow morning, it
will probably be canceled in some areas several hours before this
time.

Otherwise, the forecast was updated to match current temperature and
radar trends. Showers are quickly getting concentrated into far
eastern/southeastern portions of MS early this evening. Elsewhere
POPS were reduced this evening through midnight or so. However,
hi res short range models still suggest a resurgence of showers and
storms coming up from the south before daybreak and the forecast was
updated to reflect this as much as possible. /BB/

Prior discussion below:

Tonight through Monday:

Active weather will continue through the short term including warmer
than normal temperatures. Afternoon surface analysis had a nearly
stationary boundary stretching from southwest Mississippi northeast
across Meridian. A subtle disturbance noted on satellite imagery/RAP
analysis over our CWA was helping result in a band of convection
along and southeast of the stalled boundary. The heaviest rainfall
was tracking across southern Forest county at mid afternoon but
additional heavy rainfall possibly resulting in flash flooding is
still expected across our southeast most zones. A Flash Flood Watch
remains in effect for this area until 6 pm. The heavy rainfall
potential will end this evening but southwest flow aloft will
continue across our region tonight and the stalled boundary will
drift back north in advance of a more potent shortwave noted over
southwest New Mexico. Some areas of dense fog will be possible again
tonight, especially over our northwest but rain chances will increase
after midnight and a Dense Fog Advisory is not anticipated. Monday
morning waa will increase over our CWA ahead of the approaching
shortwave and associated surface low. This low pressure system will
track across the ArkLaTex region and to the Tennessee Valley by
Monday evening. All modes of severe weather will be possible over our
CWA starting Monday morning in our northwest and ending over our
southeast early Monday evening. The main threat will be damaging wind
gusts but tornadoes, hail, and heavy rainfall will also be possible.
An Elevated Threat for our whole CWA has been mentioned in our HWO. A
couple of inches of rain across our southeast in a short period of
time may result in flash flooding where a limited threat has been
included again in our HWO. /22/

Monday night through Saturday night:

The strong fast moving lead shortwave that will have brought severe
weather to the region will be moving quickly through the upper flow
and out of the area. As the cold front races through, we should
become dry slotted quickly after 00Z Tuesday and rain chances will
quickly move out to the east-northeast due to the departing shortwave
and attendant ~1008mb surface low and cold front and racing quickly
to the northeast. As the rain clears out, expect clouds to linger
around in the wake, especially due isentropic lift and strong zonal
flow with 300mb jet draped across west of the Mississippi River will
be nosing in, helping favorable jet dynamics/lift for moisture. This
will keep low temperatures much warmer than normal Tuesday morning in
the mid- upper 50s.

Much drier air will begin to filter in the wake behind the first
cold frontal passage as PW's fall to near a half to three quarters
of an inch. Another deep longwave trough will be diving into the
Great Lakes region, ushering in another dry frontal passage moving
in on Wednesday. Highs will still be above normal before the frontal
passage. In the wake, a strong ~1040mb surface high and below normal
temperatures will be diving into the northern Rockies. A more
significant push of drier and colder air will move in the wake as
the second cold front moves through Tuesday night and strong ridging
gradually builds in. This will bring temperatures down into the low-
mid 40s Tuesday night.

The upper pattern becomes much more complex and in question as we
approach mid-late week, leading to considerable uncertainty in the
extended forecast. Overall much cooler boundary layer temperatures at
925mb will bring high temperatures down into the mid 40s by mid week
to upper 30s late week. A strong closed low that is diving into the
Pacific northwest is the big question mark on exactly how the weather
pattern plays out later in the week. The GFS is now on board with
what the Euro had yesterday, which is strong and faster push of upper
jet energy from southern Canada down through the Plains, which will
lead to cutting off the closed low in the Pacific Northwest, less
phasing and lead to more ridging out west. This would help a strong
surface ridge build in, which would lead to drier and colder surface
conditions, like the GFS shows. However, considerable members of the
Euro ensemble and now the operational Euro/Canadian are in the camp
of what the GFS/Canadian were in agreement yesterday. The Euro/Canadian
now show less ridging and more westward shift of upper jet energy,
which leads to more phasing with the closed low. This would lead to
a strong upper 300mb jet draped over California, desert southwest and
most of the southern and eastern CONUS. This in addition to a
lingering front and baroclinic zone around the area would help
increase mid-upper lift and precipitation chances. In addition, any
surge of moisture would then interact with the colder air and bring
potential for wintry precipitation. Some winter potential can not be
ruled out, mainly north of I-20 Friday morning and north of the
Highway 84 corridor Saturday morning. Went towards the more wet and
possibly a wintry solution. Even though the GFS/Euro have flip-
flopped with one being dry yesterday and wet today, the Euro
ensembles and probabilities have increased for winter weather,
including snow, leading to the possibility we could see some.
However, this all hinges on how the two systems phase. Left some
slight chance POPs and wintry potential around late week (Friday and
Saturday mornings) but there remains considerable uncertainty and
details will be ironed out as any phasing/no phasing plays out. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       64  74  57  70 /  47  97  38   6
Meridian      64  73  59  70 /  57  98  45   9
Vicksburg     58  75  54  70 /  50  99  26   4
Hattiesburg   65  75  58  72 /  81  98  33   6
Natchez       64  74  54  70 /  70  99  16   3
Greenville    53  70  54  67 /  22  99  42   6
Greenwood     57  73  56  67 /  16  98  56  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Dense Fog Advisory until 8 AM CST Monday for MSZ018-019-025>052.

LA...Dense Fog Advisory until 8 AM CST Monday for LAZ007>009-015-016-
     023>025.

AR...Dense Fog Advisory until 8 AM CST Monday for ARZ074-075.

&&
Hazardous weather outlook, Jan 1, 7:12 PM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CST SUN JAN 1 2017

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>042-044-030115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-
712 PM CST SUN JAN 1 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

FOG
THREAT...ELEVATED
TIMING...TONIGHT

TORNADOES
THREAT...ELEVATED
TIMING...MONDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...MONDAY

AREAS OF DENSE FOG WILL REDUCE VISIBILITIES DOWN TO A QUARTER MILE AT
TIMES TONIGHT. EXPECT FOG TO IMPROVE BY 8 AM TOMORROW MORNING.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.GIF)

SEVERE WEATHER INCLUDING DAMAGING WIND GUSTS...TORNADOES...AND HAIL
IS EXPECTED ON MONDAY. THE MAIN TIMEFRAME FOR SEVERE WEATHER IS FROM
LATE MORNING THROUGH THE AFTERNOON MONDAY.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE1.GIF)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY.

LAZ023>025-MSZ043-045>052-030115-
FRANKLIN LA-CATAHOULA-TENSAS-MADISON MS-NESHOBA-KEMPER-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
712 PM CST SUN JAN 1 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

FOG
THREAT...LIMITED
TIMING...TONIGHT

TORNADOES
THREAT...ELEVATED
TIMING...MONDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...MONDAY

PATCHY DENSE FOG WILL OCCASIONALLY REDUCE VISIBILITIES DOWN TO A
QUARTER MILE AT TIMES TONIGHT. EXPECT FOG TO IMPROVE BEFORE 8 AM
TOMORROW MORNING.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE2.GIF)

SEVERE WEATHER INCLUDING DAMAGING WIND GUSTS...TORNADOES...AND HAIL
IS EXPECTED ON MONDAY. THE MAIN TIMEFRAME FOR SEVERE WEATHER IS FROM
LATE MORNING THROUGH THE AFTERNOON MONDAY.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE1.GIF)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY.

LAZ026-MSZ053>056-059-060-030115-
CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-
712 PM CST SUN JAN 1 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
THREAT...ELEVATED
TIMING...MONDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...MONDAY

SEVERE WEATHER INCLUDING DAMAGING WIND GUSTS...TORNADOES...AND HAIL
IS EXPECTED ON MONDAY. THE MAIN TIMEFRAME FOR SEVERE WEATHER IS FROM
LATE MORNING THROUGH THE AFTERNOON MONDAY.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE1.GIF)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY.

MSZ057-058-061>066-072>074-030115-
JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
712 PM CST SUN JAN 1 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
THREAT...ELEVATED
TIMING...MONDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...MONDAY

FLOODING
THREAT...LIMITED
TIMING...MONDAY

LOCALLY HEAVY RAINFALL OF TWO TO THREE INCHES IN A SHORT AMOUNT OF
TIME OVER WET SOILS FROM PREVIOUS RAINFALL MAY LEAD TO FLASH
FLOODING AGAIN MONDAY.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE3.GIF)

SEVERE WEATHER INCLUDING DAMAGING WIND GUSTS...TORNADOES...AND HAIL
IS EXPECTED ON MONDAY. THE MAIN TIMEFRAME FOR SEVERE WEATHER IS FROM
LATE MORNING THROUGH THE AFTERNOON MONDAY.

(WWW.WEATHER.GOV/IMAGES/JAN/GRAPHICAST/IMAGE1.GIF)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY.

50

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FOG*
EXTREME...WIDESPREAD FOG WITH VISIBILITIES NEAR ZERO.
SIGNIFICANT...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4
 MILE LIKELY.
ELEVATED...FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4 MILE
 POSSIBLE.
LIMITED...PATCHY FOG WITH VISIBILITIES LESS THAN OR EQUAL TO 1/4
 MILE POSSIBLE.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.WEATHER.GOV/JAN/SAFE
LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/ONLINE/
...ADDITIONAL URLS FOR FLOODING ISSUES...

CURRENT WATCHES AND WARNINGS...
   WWW.WEATHER.GOV/JAN/SAFE_HEAVYRAIN

OBSERVED PRECIPITATION IMAGES...
   WWW.WEATHER.GOV/JAN/PRECIPMAPS

LATEST WEATHER BRIEFING...
   WWW.WEATHER.GOV/JAN/WEATHER_BRIEFING

RIVER FORECAST CENTER...
   WWW.WEATHER.GOV/LMRFC/
SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.WPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.WPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
EXCESSIVE RAINFALL DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
DAY 1 THROUGH 7 QPF...
   WWW.WPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
QPF DISCUSSION...
   WWW.WPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFPFD.HTML
   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 7:02 PM CSTDense Fog AdvisoryJANCatahoula, East Carroll, Franklin, Madison, Morehouse, Richland and 2 more12 hr
Jan 2, 2:46 AM CSTSpecial Weather StatementJANTensas29 min
Jan 2, 3:29 AM CSTSpecial Weather StatementJANFranklin31 min
Jan 2, 3:47 AM CSTSpecial Weather StatementJANMadison28 min
Jan 2, 6:21 AM CSTSpecial Weather StatementJANEast Carroll, West Carroll24 min
Jan 2, 11:36 AM CSTSevere Thunderstorm WarningJANCatahoula, Concordia54 min
Jan 2, 12:06 PM CSTSevere Thunderstorm WarningJANTensas54 min
Jan 2, 12:06 PM CSTSevere Thunderstorm WarningJANFranklin, Richland54 min
Jan 2, 12:19 PM CSTTornado WarningJANConcordia56 min
Jan 2, 12:38 PM CSTSevere Thunderstorm WarningJANMadison56 min
Jan 2, 1:23 PM CSTSevere Thunderstorm WarningJANEast Carroll47 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.